# SDR UPS204109

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 65C2613912
- Condition: Cracked
- Location: Ws 546.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND STRINGER 9 UPPER CRACKED AT 546.5 ON LEFT WING.  INSTALLED REPAIR IAW EO B727-5710-0314-F.
